• Title of article

    G-Uniform Scalar Integrability and Strong Laws of Large Numbers for Pettis Integrable Functions with Values in a Separable Locally Convex Space

  • Author/Authors

    Charles Castaing، نويسنده , , Fitte، Paul Raynaud de نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2000
  • Pages
    -92
  • From page
    93
  • To page
    0
  • Abstract
    Generalizing techniques developed by Cuesta and Matran for Bochner integrable random vectors of a separable Banach space, we prove a strong law of large numbers for Pettis integrable random elements of a separable locally convex space E. This result may be seen as a compactness result in a suitable topology on the set of Pettis integrable probabilities on E.
  • Keywords
    Pettis , G-uniformly scalarly integrable , Skorokhods representation , Young measures , Levy-Wasserstein metric , strong law of large numbers , Kantorovich functional , pairwise independent
  • Journal title
    JOURNAL OF THEORETICAL PROBABILITY
  • Serial Year
    2000
  • Journal title
    JOURNAL OF THEORETICAL PROBABILITY
  • Record number

    108241